# SDR VJ9800397

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 370-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INNER ATTACHING BRACKET IS CORRODED STA 370R TO 237R.  REMOVED CORROSION FROM BS 237 TO 313, LONGERON 27R AT LINER ATTACH BRACKET.  MATERIAL LOSS WAS OUT OF LIMITS FROM BS 313 TO 370 AT LONGERON 27R.  FABRICATED NEW SECTION OF ATTACH BRACKET FROM 7075 .063.  HEAT TREATED TO 7075 T6 IAW SRM 51-10-3, 51-10-2A, 53-01 FIG 1, 51-10-4, 51-30-2.  ASSEMBLED NEW ATTACH BRACKET TO ASSEMBLIES AND INSTALLED COMPLETED ASSY IAW SRM 51-30-2, AND 51-30-8.
